Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 2, Issue 6, 1999

1. Z. Tomovski
On a Bojanic-Stanojevic Type Inequality and its Applications
Abstract 
2. H. Araki and F. Hansen
Jensen's Operator Inequality for Functions of Several Variables

Abstract 
3. S.S. Dragomir
A Variational Characterization of Reflexivity and Strict Convexity
Abstract 
4. S.S. Dragomir
Characterization of Best Approximants from Convex Subsets and Level Sets in Normed Linear Spaces
Abstract 
5. Z. Tomovski
Two New L1 - Estimates for Trigonometric Series with Fomin's Coefficient Condition
Abstract 
6. S. S. Dragomir, P. Cerone, N.S. Barnett and J. Roumeliotis
An Inequality of the Ostrowski Type For Double Integrals and Applications for Cubature Formulae
Abstract 
7. A. K. Singh and G. R. Thorpe
A General Formula for the Numerical Differentiation of a Function
Abstract 
8. P. Cerone and S. S. Dragomir
Trapezoidal Type Rules from an Inequalities Point of View
Abstract 
9. N.S. Barnett and S.S. Dragomir
Some Inequalities for Random Variables whose Probability Density Functions are Bounded using a Pre-Grüss Inequality
Abstract 
10. C. Buse and A. Pogan
Individual Exponential Stability for Evolution Families of Linear and Bounded Operators
Abstract 
11. A. Sofo
Closed Form Representation of Binomial Sums and Series
Abstract 
12. F. Qi
Generalizations of Alzer's and Kuang's Inequality
Abstract 
13. S.S. Dragomir, Y.J. Cho and S.S. Kim
Inequalities of Hadamard's Type for Lipschitzian Mappings and their Applications
Abstract 
14. F. Qi and Qiu-Ming Luo
Generalization of H. Minc and L. Sathre's Inequality
Abstract 
Last modified: March 13 2014 16:12:35.

Navy Line